# SDR AALA202504113780

- Difficulty date: April 9, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 38,331 hours, 15,948 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 800 Slide
- Component: Slide, Aircruisers
- Component part number: D30665513
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FAULT MESSAGE DISPLAYED FOR EMERGENCY POWER SUPPLY UNIT 13WL DURING SYSTEM TEST.  MAINTENANCE FOUND A DAMAGED WIRE ON THE R4 DOOR ESCAPE SLIDE AND REPLACED THE SLIDE ASSEMBLY PER TASK CARD 26L00025010.
